Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sleep apnea, tired after sleeping with cpap machine. Remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
tired after sleeping with a cpap machine...have sleep apnea
Posted Tue, 22 May 2012 in Sleep Disorders
Answered by Dr. Robert Galamaga 6 hours later
Hello and thank you for submitting your question.

Your question is a good one and I will work on providing you with some information and recommendations.

I first would like to know how long you have been using this machine. If you have been using the machine for next ended. Of time it may be that you need to have the settings adjusted.

Also there are several different types of masks which can be worn with these machines now. If the mask that you are using is somehow not allowing you to get restful sleep you could ask a medical supply store to evaluate you for a mask which fits better and is more comfortable.

If you are not feeling well after using the machine this is something I think needs to be evaluated.

Thanks again for cementing a question. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor